Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Migraine, angina, primary Raynaud's. Abnormal ECHO, treadmill test. Related disorders?

I have primary Raynaud s (20years). I have had migrains for 15 years. Am now having angina (past 3years). When my angina is acting up my ST segment is depressed & sometimes my Twave inverts. Tredmill test both 3y ago and now show ischemia in anterior wall of right atrium (I m pretty sure that is what cardiologist said) - anyway no change in 3 years. I think that these 3 things must be related. They are all vasospastic activities. Do you know of any disorder where these three are involved?
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I am sorry for what you have passed all these years and glad you are fine now.
I think you need to schedule some lab and blood test because the answer you are looking for is rather difficult.
You should exlude some sistemic desease, autoimmune ones.
In my opinion I don't think those three pathologies are related.
Best regards
Answered: Fri, 13 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor